Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
akmalt

accutane stopped working

Recommended Posts

Currently on 4th month of taking accutane; week 14 (amnesteem).

1st month: 40mg, 2nd & 3rd month: 80mg.

my weight = 80kg

After 2.5 months my skin was very, very dry (just as the medicine is intended to do..perfect!!). When month 3 began my skin became significantly more oily. In fact, I did not even need to use lotion on my face!!! I called my dermatologist, spoke with his nurse, but they did not have any suggestions at all. I am really concerned because I fear my acne returning after treatment is finished unless my skin is really dry (resulting in shrinking oil glands). I've tried 3 things to fix this situation: (1) always drink with water (not milk), (2) take pill with a fatty meal atleast 10 minutes after I begin eating to allow food to get into stomach, (3) got my dosage increased to 160mg/day (at high end of scale = 2mg/kg). I just implemented these things 2 weeks ago; I am beginning to get drier, but I hope it gets more dry soon. I need to figure this out quickly...any tips out there??? Has anyone encountered this type of situation when taking 1mg/kg..80mg? I wonder if my body has just adapted to this medicine and it is no longer effective for me??? I'm very confused at the moment b/c I thought it was supposed to make your skin bone dry. Help me!!

jt

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×